# SDR CA160129006

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,036 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bearing
- Part number: YCRS14
- Condition: Seized
- Location: Lt Mlg Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD MLG DOOR ACTUATOR ROLLER BEARING FOUND DETERIORATED, SEIZED CAUSING GEAR DOOR MECHANISM TO JAM AND DRAG STRUT FAIRING TO CONTACT MLG DOOR HINGE.  DAMAGE DETECTED ON FWD MLG DOOR ATTACH ROD. RT FWD MLG DOOR ACTUATOR MECHANISM REPLACED.  RD 8-51-256 OPTION A CARRIED OUT ON RT DRAG STRUT FAIRING. PART MUST BE REPAIRED OR REPLACED WITHIN MAX 200 FLIGHT HOURS.
